# SDR 96UAL900996

- Difficulty date: December 30, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N7254U
- Make and model: Boeing 727222
- Aircraft serial: 21401
- Engine: Pwa JT8D15
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strip
- Condition: Broken
- Location: Cargo Compt
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO PIT FLOOR PANEL JOINING METAL STRIP IS BROKEN AND CORRODED.  *S/D*  FLOOR PANEL REMOVED AND STRUCTURE BELOW INSPECTED FOR CORROSION, NONE FOUND.  FLOOR PANEL REINSTALLED AND METAL STRIP REPLACED.
